Aa
A
A
A
Close
GERD (Acid Reflux) Community
3.14k Members
Avatar universal

Gerd symptoms

I was diagnosed with Gerd last spring and was put on Ranitidine 150 mgs twice daily.  Later found out that I had H. Pylori, had this cleared up after suffering with it most of the summer.  I figured that was what caused the GERD, was later put on zantac 150 mgs, however, haven't really been taking meds.  However, of late noticed that I've been coughing and find myself always clearing my throat, of which is starting to get annying.  Also notice that at times feel I have a hard time catching or getting my breath, especially after exercise, but at certain times I'm fine.  It's like I take a breath, but can't seem to get enough air or something, find myself trying to yawn so as to get my breath.

I've noticed this more of late.  Are these symptoms of Gerd?
2 Responses
620923 tn?1452919248
...hmmm, I would like to ask if u have post nasal drip?It can affect the acid in ur system.
Some meds do cause ur system to be more acidic and it may not b mentioned as a side effect, but everyone is diff...so u may experience a side effect that no one else has.

Have u mentioned this to ur dr?...if not, it may be helpful to do so.

"selma"
Avatar universal
i to have the same problem and was put on ranitidine nothing works,feels like my chest is on fire.vomiting after eating certain foods.yes sometimes feels like u cant catch yr breath or not enough air getting in. try and eat more often instead of 2or 3 times aday good luck talk to u soon toddddddddd
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem